# SDR AALA20070074

- Difficulty date: January 13, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Left Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T447/13JAN - LEFT ENGINE BLEED LIGHT ILLUMINATED ON TAKEOFF ROLL. WOULD NOT RESET.  ENGINE BLEED RESET ON DESCENT.  LANDED MIA WITHOUT INCIDENT.  FOUND LOOSE LINE AT HIGH STAGE VALVE.  SECURED LINE AND RESEATED CONNECTORS AT HIGH STAGE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
